# SDR UALA2011032501413

- Difficulty date: March 24, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 77,199 hours, 12,404 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MAIN FLAP, TRAILING EDGE, AFT FLAP HINGE FITTING, INBOARD FLANGE CRACKED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE AND FABRICATED A REPAIR ANGLE AND FILLERS AND INSTALLED PER SRM.
